Volume 10, Issue 2 (1990)

NdM_vol10_n2_1990 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Absolutely continuous invariant measures for expanding maps of a d-dimensional unit cube in R<sup>d</sup> and their entropy Details     PDF
M. Abundo, G. Mele 217-233

On the fixed points of the Lie algebras associated with a free group presentation Details     PDF
Reiner Zerck 235-246

An integral formula for convex sets in the Eucledean plane Details     PDF
C. Peri 247-265

A remark on locally determining sequences in infinite dimensional spaces Details     PDF
F. Galindo, D. Garcia, M. Maestre 267-272

Some lattice properties of virtually normal subgroups Details     PDF
Silvana Rinauro 273-278

On certain translation covers Details     PDF
K. Bezdek 279-286

On the conditions for the parallelizability of a compact complex manifold Details     PDF
Chia-Chi Tung 287-302

Fuzzy pseudo-topological properties and maximality Details     PDF
C. De Mitri, C. Guido 303-323

On a class of SP-Sasakian manifold Details     PDF
Mileva Prvanovic 325-334

Tetrahedron manifolds and space forms Details     PDF
Emil Molnár 335-346

An isomorphic characterization of property 𝛽 of Rolewicz Details     PDF
Denka Kutzarova 347-354

On the fundamental theorem of overlays Details     PDF
Sahin Koçak 355-362

Naturally reductive S-manifolds Details     PDF
A.J. Ledger, L. Vanhecke 363-370

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932